Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 86, NWS Shreveport, LA

April 24, 2014Union County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 24, 2014, 3:29 PM CDT for Union County, Arkansas. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2014, 3:29 PM CDT (20:29 UTC)
Expired
Apr 24, 2014, 4:15 PM CDT
In force
46 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

County Union County, AR

The radar

The Shreveport radar (KSHV), 159 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 3:29 PM CDTHAIL 0.88Smackover, AR
Apr 24, 3:30 PM CDTHAIL 1Smackover, AR
Apr 24, 3:34 PM CDTHAIL 1Norphlet, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 2:38 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 8.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2014-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2014-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WUUS54 KSHV 242029
SVRSHV
ARC139-242115-
/O.NEW.KSHV.SV.W.0086.140424T2029Z-140424T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
329 PM CDT THU APR 24 2014

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  THIS INCLUDES THE CITIES OF...SMACKOVER...NORPHLET...EL DORADO...

* UNTIL 415 PM CDT

* AT 325 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND   
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  SMACKOVER...OR ABOUT 5 MILES NORTHWEST OF EL DORADO...AND MOVING   
  EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WESSON...CALION...LAWSON AND URBANA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3317 9216 3316 9214 3310 9294 3337 9297
      3339 9273 3336 9266 3338 9258 3333 9252
      3333 9247 3328 9244 3330 9235 3327 9232
      3326 9223 3321 9221 3322 9217
TIME...MOT...LOC 2029Z 261DEG 50KT 3321 9283

$$

VII
1 follow-up statement
099 
WWUS54 KSHV 242047
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
347 PM CDT THU APR 24 2014

ARC139-242115-
/O.CON.KSHV.SV.W.0086.000000T0000Z-140424T2115Z/
UNION AR-
347 PM CDT THU APR 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR UNION COUNTY...

AT 343 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 4 MILES NORTH OF EL DORADO...MOVING EAST AT 
45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CALION...LAWSON...URBANA...PIGEON HILL AND NEW LONDON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

HAIL UP TO THE SIZE OF QUARTERS HAS BEEN REPORTED IN SMACKOVER WITH 
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA
AND SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

&&

LAT...LON 3317 9216 3316 9214 3310 9294 3311 9294
      3334 9269 3336 9268 3336 9266 3338 9258
      3333 9252 3333 9247 3328 9244 3330 9235
      3327 9232 3326 9223 3321 9221 3322 9217
TIME...MOT...LOC 2046Z 261DEG 50KT 3324 9255

$$

VII

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:30 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Apr 24, 12:30 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1230 PM CDT THU APR 24 2014

.AVIATION...
COLD FRONT ON APPROACH THIS CYCLE WITH NW WINDS BY 18Z INTO KMLC
AND KDFW. ARKLATEX SFC WINDS ARE S/SW 10-20KTS WITH A FEW HIGHER
GUSTS. OUR CLIMB WINDS ARE GENERALLY SW 20-40KTS. WE ARE VFR
NOW...BUT MVFR CIGS OVER NE TX IN THE WAKE OF MORNING SHORT WAVE
IN W AR. ANOTHER SHORT WAVE IMPULSE IS RIPING OVER THE RIO GRANDE
NOW AND MAY ENHANCE LIFT WITH HEATING OVER OUR AREA AHEAD OF THE
FRONT. SCT TSTMS EXPECTED FROM W TO 21Z-25/06Z. POST FRONTAL WINDS
NW 5-15KTS WITH GOOD DRYING SO. LITTLE IF ANY LOW CLOUDS OR BR
EARLY WITH FEW TO SCT FAIR WEATHER CU FOR FRIDAY. /24/

&&

.PREV DISCUSSION... /ISSUED 1152 AM CDT THU APR 24 2014/

DISCUSSION...
THE LINE OF CONVECTION JUST AHEAD OF THE SHORTWAVE NOTED ON THE
WATER VAPOR LOOP OVER CNTRL KS/OK INTO N TX...HAS MOSTLY EXITED
THE REGION AND WEAKENED AS IT HAS ENCOUNTERED DRIER/MORE STABLE
AIR OVER CNTRL AR...WITH EVEN A BKN LINE OF CONVECTION HAVING
RECENTLY DIMINISHED FARTHER S ACROSS E TX...WITH THE EXCEPTION
BEING OVER DEEP E AND SE TX WHERE SCT CONVECTION CONTINUES. THE
12Z PROGS HAVE NOT INITIALIZED WELL AT ALL ON THE CONVECTION THIS
MORNING...WITH DRIER AIR BEGINNING TO ENTRAIN E BENEATH THE TROUGH
OVER NE TX/SE OK. THE 16Z SFC ANALYSIS DEPICTS A WEAK COLD FRONT
SHIFTING SE ACROSS CNTRL OK/NCNTRL TX ATTM...WHICH WILL NOT REACH
OUR WRN MOST ZONES UNTIL LATE AFTERNOON. THE BEST UPPER LEVEL
FORCING WILL SHIFT NE OF THE REGION THIS AFTERNOON OVER ERN AR
/MID-SOUTH REGION AHEAD OF THE TROUGH...ALTHOUGH THE SHORT TERM
PROGS DEVELOP A NE TO SW BAND OF 850MB THETA-E RIDGING JUST AHEAD
OF THE FRONT OVER PORTIONS OF E TX/N LA/SCNTRL AR DURING PEAK
HEATING...WHEREAS SBCAPES BECOME MODERATELY UNSTABLE BETWEEN
2000-2500 J/KG. THUS...SCT CONVECTION MAY STILL DEVELOP BENEATH
THE TROUGH THIS AFTERNOON OVER THESE AREAS...BUT HAVE TRIMMED BACK
POPS TO LOW CHANCE OVER E TX/NW LA/PORTIONS OF SW AR/SE OK WHERE
FORCING WILL BE A LITTLE WEAKER BEHIND THE TROUGH. CAN/T RULE OUT
AN ISOLATED SVR STORM OVER THESE AREAS...BUT DIMINISHING LARGE
SCALE FORCING WITH THE DEPARTURE OF THE TROUGH SHOULD PRECLUDE A
FOR SIGNIFICANT SVR THREAT.

THE MORNING STRATUS IS NOW BEING REPLACED BY AN EXTENSIVE CU FIELD
SPREADING ESE WELL AHEAD OF THE FRONT...WHICH HAS LIMITED MIXING
OVER MUCH OF THE AREA. SSW WINDS ARE QUITE MARGINAL FOR LAKE WIND
ADVISORY ATTM OVER THE WRN SECTIONS OF E TX...WITH MUCH LIGHTER
WINDS FARTHER E...BUT WINDS MAY INCREASE A TAD FARTHER E THROUGH THE
AFTERNOON WITH BETTER MIXING/A TIGHTER PRESSURE GRADIENT. WILL
ALLOW THE LAKE WIND ADVISORY TO RIDE AS IS...BUT MAY CANCEL IT
EARLY SHOULD WINDS NOT PICK UP OVER THE NEXT FEW HOURS. ALSO
TWEAKED DOWN MAX TEMPS SLIGHTLY OVER EXTREME NE TX/SE OK/SW AR
IN WAKE OF THE MORNING CONVECTION/MORE EXTENSIVE CLOUD
COVER...WITH LITTLE CHANGES NEEDED ELSEWHERE AS TEMPS CLIMB INTO
THE LOWER/MID 80S.

ZONE UPDATE ALREADY OUT...GRIDS WILL BE AVAILABLE SHORTLY.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  83  61  84  57  85 /  30  20  10  10  10
MLU  85  59  83  56  86 /  40  30  10  10  10
DEQ  78  50  83  53  84 /  40  10  10  10  10
TXK  79  57  82  59  84 /  30  10  10  10  10
ELD  81  54  82  52  85 /  40  30  10  10  10
TYR  82  57  84  59  84 /  20  10  10  10  10
GGG  83  58  84  56  84 /  30  10  10  10  10
LFK  85  59  86  61  85 /  40  20  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: ARZ070>073.

LA...LAKE WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: LAZ001>006-010>014.

OK...NONE.
TX...LAKE WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: TXZ096-097-108>112-124>126-136>138-149>153.

&&

24
Hazardous weather outlook, Apr 24, 12:18 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1218 PM CDT THU APR 24 2014

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-251100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1218 PM CDT THU APR 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THIS AFTERNOON AND EVENING OVER THE REGION...AHEAD OF A WEAK COLD
FRONT THAT WILL MOVE INTO SOUTHEAST OKLAHOMA AND EAST TEXAS LATE
THIS AFTERNOON. MODERATE INSTABILITY WILL DEVELOP THIS AFTERNOON
WITH DAYTIME HEATING...SUCH THAT AN ISOLATED SEVERE THUNDERSTORM
CAN NOT BE RULED OUT THROUGH EARLY EVENING ESPECIALLY OVER
SOUTHERN ARKANSAS AND NORTH LOUISIANA NEAR AN UPPER LEVEL TROUGH
THAT WILL PROGRESS EAST ACROSS ARKANSAS. SHOULD ANY SEVERE STORMS
DEVELOP...DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A STRONG UPPER LEVEL STORM SYSTEM WILL EMERGE OUT OVER THE ROCKIES
AND INTO THE PLAINS SUNDAY...WITH MUCH OF THIS UPPER LEVEL ENERGY
SPREADING EAST ACROSS THE FOUR STATE REGION DURING THE DAY.
STRONG WIND SHEAR AND INCREASING INSTABILITY ACROSS A VERY WARM
AND MOIST AIR MASS WILL AID IN THE DEVELOPMENT OF SEVERE
THUNDERSTORMS ALONG AND AHEAD OF THE DRY LINE ACROSS CENTRAL TEXAS
AND OKLAHOMA...WHICH WILL RAPIDLY SPREAD EAST NORTHEAST ACROSS
EAST TEXAS...NORTHWEST LOUISIANA...SOUTHWEST ARKANSAS AND
SOUTHEAST OKLAHOMA SUNDAY AFTERNOON. THESE SHOWERS AND
THUNDERSTORMS WILL THEN SHIFT EAST ACROSS THE REMAINDER OF THE
REGION SUNDAY NIGHT...WITH ADDITIONAL SHOWER AND THUNDERSTORM
DEVELOPMENT POSSIBLE MONDAY OVER DEEP EAST TEXAS...NORTH
LOUISIANA...AND SOUTHERN ARKANSAS MONDAY AHEAD OF A SURFACE
BOUNDARY. AN ENHANCED THREAT FOR DAMAGING WINDS...LARGE
HAIL...ISOLATED TORNADOES...AND LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE SUNDAY AFTERNOON AND NIGHT...AS WELL AS MONDAY AFTERNOON
AND EVENING. LOCALIZED FLOODING CAN NOT BE RULED OUT AS WELL WHERE
STORMS TRAIN OVER PORTIONS OF EXTREME EASTERN TEXAS...NORTH
LOUISIANA...AND SOUTHWEST ARKANSAS. AFTERWARDS...MUCH COOLER AND
DRIER AIR WILL FILTER SOUTHEAST INTO THE REGION BEHIND A COLD
FRONT TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND
EVENING OVER PORTIONS OF SOUTHERN ARKANSAS AND NORTHERN LOUISIANA
SHOULD SCATTERED THUNDERSTORMS DEVELOP.

15

In the hours before

Special weather statement, Apr 24, 2:21 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
221 PM CDT THU APR 24 2014

ARZ061-070>072-242000-
COLUMBIA-LAFAYETTE-MILLER-NEVADA-
221 PM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 300 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     COLUMBIA...LAFAYETTE...MILLER AND NEVADA...

INCLUDING THE FOLLOWING LOCATIONS...
     BRADLEY...BUCKNER...BUSSEY...CANFIELD...FOUKE...LEWISVILLE...
     MACEDONIA...MAGNOLIA...MCNEIL...SMITHLAND...STAMPS AND WALDO...

AT 217 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR CANFIELD...OR 14 MILES SOUTH OF
LEWISVILLE...MOVING EAST AT 50 MPH.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

VII
Local storm report, Apr 24, 2:31 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
231 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             SHREVEPORT              32.47N  93.80W
04/24/2014  E0.88 INCH       CADDO              LA   PUBLIC

            NICKEL SIZE HAIL REPORTED NEAR CROSS LAKE.

&&

EVENT NUMBER SHV1400306

13
Special weather statement, Apr 24, 2:37 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
237 PM CDT THU APR 24 2014

LAZ002-011-012-018>020-242030-
BIENVILLE-BOSSIER-GRANT-NATCHITOCHES-RED RIVER-WINN-
237 PM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 330 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     RED RIVER...NATCHITOCHES...BOSSIER AND BIENVILLE...
IN NORTH CENTRAL LOUISIANA...
     GRANT AND WINN...

INCLUDING THE FOLLOWING LOCATIONS...
     WINNFIELD...

AT 231 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 11 MILES WEST OF RINGGOLD...OR 18
MILES SOUTHEAST OF BOSSIER CITY...MOVING EAST NORTHEAST AT 50 MPH.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

VII
Local storm report, Apr 24, 2:43 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
243 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             MAGNOLIA                33.27N  93.24W
04/24/2014  M0.88 INCH       COLUMBIA           AR   EMERGENCY MNGR

&&

EVENT NUMBER SHV1400307

13
Local storm report, Apr 24, 2:46 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
246 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     HAIL             BOSSIER CITY            32.52N  93.66W
04/24/2014  E0.75 INCH       BOSSIER            LA   PUBLIC

            DIME SIZE HAIL REPORTED ON OLD MINDEN ROAD IN BOSSIER
            CITY.

&&

EVENT NUMBER SHV1400308

13
Local storm report, Apr 24, 3:05 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
305 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     HAIL             GIBSLAND                32.54N  93.05W
04/24/2014  E0.75 INCH       BIENVILLE          LA   LAW ENFORCEMENT

&&

EVENT NUMBER SHV1400309

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 4:52 AM CDTLake Wind AdvisorySHVColumbia, Lafayette, Miller, Union11 hr
Apr 24, 2:41 PM CDTSevere Thunderstorm WarningSHVColumbia, Union49 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.